# SDR 2007FA0000568

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 6507015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN6026
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR SELECTED UP AFTER TAKEOFF.  UNSAFE LIGHT WOULD NOT GO OUT AND AIR NOISE FROM NOSE GEAR DOORS OPEN.  2 GEAR CYCLE ATTEMPTS WITH NO CHANGE.  RETURNED TO GSO (PTI) AIRPORT, LANDED WITH NORMAL GREEN LIGHTS.  AIRCRAFT TURNED OVER TO MFG SERVICE CENTER FOR REPAIR.  NOSE GEAR UPLOCK SWITCH FOUND DEFECTIVE.  REPLACED SWITCH OPERATION CHECKED NORMAL.  (K)
